MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, SS; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, SS; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE W/DRV, SYN REPR, SS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 02-feb-2026, a sales representative reported via email that during a syndesmosis repair procedure on (b)(6) 2026, both an ar-8959tds syndesmosis tightrope xp buttress plate implant system and an ar-8925ss syndesmosis tightrope xp were inserted through the plate with the buttons flipped as intended.When the included tensioning handles were used, the sutures broke before adequate reduction could be achieved.The same issue occurred with both initial implants.The surgeon then opened two additional single-implant kits, and the suture breakage recurred with one of those implants as well.No patient harm was reported.Additional information was received on 05-feb-2026: on opening the ar-8959tds syndesmosis tightrope xp buttress plate implant system (lot: 15119012), the two included tightrope implants experienced suture breakage during tensioning.The facility then opened two ar-8925ss syndesmosis tightrope xp implants, and one of these (lot: 15292557) exhibited the same suture-fracture issue.The surgeon reported that the lateral round button was guided to the plate, and approximately two to three tensioning cycles were performed before the sutures fractured.Tensioning was applied along the implant, and no excessive force was noted.All detached sutures were retrieved, and all three constructs were removed and replaced.The case was completed using the 2-hole buttress plate from ar-8959tds and two additional ar-8925ss implants (lots: 15283929 and 15389071).No alternative fixation was attempted.The bone tunnel was created using the 3.7 mm drill bit provided in the kit.Bone quality was not assessed as poor.No patient adverse events were reported.The procedure was delayed by approximately one hour, and additional anesthesia was administered; however, the duration is unknown.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
K-LESS T-ROPE W/DRV, SYN REPR, SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24387324
Report Number1220246-2026-00664
Device Sequence Number18706633
Product Code HTN
UDI-Device Identifier00888867281615
UDI-Public(01)00888867281615(11)240724(17)290630(10)15292557
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE W/DRV, SYN REPR, SS
Device Catalogue NumberAR-8925SS
Device Lot Number15292557
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown